You really should go to the Emergency room, but at the very least, have someone monitor you for a day or two to make sure you are breathing and still alive. I am not judging you, I am worried. And three 8 mgs of subs really is too much for a regular dose. If you need more help with suboxone, can you let us know. Obviously you are seeking some type of answer, just not sure what as it cut off your post. I am going to say some prayers for you, please go to the ER. Pattishan
The choice is yours: a life governed by your addiction or freedom from the addiction. Suboxone will help with the physical part of the addiction, the mental part will still need to be addressed. Suboxone can only do so much, you have a decision to make.
If you decide to restart the Suboxone, you will need to wait until 24 hours from your last use of heroin so to prevent precipitated withdrawals. It is recommended you get addiction's counseling along with the Suboxone so to address the mental part of the addiction. It isn't easy, but it is rather simple. The first step is up to you.
Good luck and here to help when your ready,
Excuse me but isn't the whole idea of using Suboxone to help you come off such drugs as Heroin? whic leads to my second comment, wht would you be using heroin and suboxone, that seems like a dangerous concept it seems to me that you haven't decided to allow this substance to stop running you life, I don't mean to be rude it's important that you make a decision hopefully one that's going to have a positive outcome in your life, this does not sound like anything that will lead you anywhere but into more problems
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started suboxone yesterday, I felt bad yesterday and today Im still tired and in pain . will this?
Posted 4 Sep 2009 • 2 answers
I just started suboxone yesterday,i take one 8 mg tab and a half. I still dont feel quite right.does
Posted 5 Nov 2009 • 1 answer
Posted 2 Oct 2010 • 2 answers
Posted 10 Oct 2010 • 2 answers
Posted 12 Oct 2011 • 3 answers